# SDR CA150602022

- Difficulty date: April 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Grob G115
- Aircraft time: 1,179 hours
- Engine: Lyc AEIO360B1F6
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 115E6401
- Condition: Cracked
- Location: Left Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT MUFFLER CRACKED SHORTLY AFTER TAKEOFF.  AN IMPACT AGAINST AIRFRAME WAS HEARD.  A NORMAL CIRCUIT WAS COMPLETED AND ACFT LANDED SAFELY.
